# SDR UIEA2017102301994

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,179 hours, 10,898 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 063C427
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT EICAS MESSAGE AND RT FWD WINDOW HEAT INOPERATIVE LIGHT.  REMOVED AND REPLACED THE WINDOW HEAT CONTROLLER IAW AMM 30-41-01.
